# SDR UPS03841648

- Difficulty date: December 10, 2003
- Submitted: December 12, 2003
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- System (JASC): 3250 · Landing Gear Steering System
- Part: Line
- Part number: 7649739552
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: 9
- Nature of condition: G, K
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A, A/C TAXIED OUT CARGO RAMP NOSE WHEEL STEERING NOT EFFECTING AND WAS STIFF.  LOSS OF ALL HYDRAULICS.  ACP NLG LINE REPLACED PER STANDARD PRACT CH 20-10-01.
